Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 36, Issue 1, Summer 1996  pp. 157-177.

Remarks on braided C*-categories and endomorphisms of C*-algebras

Authors Anna Paolucci
Author institution: School of Mathematics, University of Leeds, Leeds LS2 9JT, ENGLAND, UNITED KINGDOM

Summary:  The duality theory for compact groups of Doplicher and Roberts deals with the category of finite dimensional continuous representations as an abstract C*-category. We study braided C*-categories for a compact matrix quantum group to model the non commutativity of the tensor product. Let F_d be the category of corepresentations of the quantum group U_q(d). We associate to the Yang-Baxter category YB(Fd) a C*-algebra, (O_d)^{U_q(d)}.

Contents    Full-Text PDF